Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Variational problems within the class of solutions of a partial differential equation


Author: Robert Delver
Journal: Bull. Amer. Math. Soc. 77 (1971), 1100-1105
MSC (1970): Primary 49B15, 49B25
MathSciNet review: 0284902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49B15, 49B25

Retrieve articles in all journals with MSC (1970): 49B15, 49B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12884-7
PII: S 0002-9904(1971)12884-7